I've been taking Victoza for a little over 2 weeks. The nausea is finally better but the diarrhea is still as bad as when I first started taking the medication. Please tell me if this will go away once my body gets used to the dosage?!
I wish I could tell you mine got better. But I took victoza for nine months and had diarrhea every day. It got much worse than that though. It caused me to have episodes of diarrhea with vomiting and hives. Went to the hospital due to the hives four times in that period of time. I no longer take it and feel sooo much better.
My doctor refuses to believe that Victoza causes diarrhea, so he will not give me any information or medicine to get over it. The diarrhea has been really debilitating, probably because of the loss of fluids. Also messy, as I don't always make it to the bathroom fast enough. Since your question was more than a year ago, I'm hoping you got some help by now! I'd appreciate any advice.
- Victoza Information for Consumers
- Victoza Information for Healthcare Professionals (includes dosage details)
- Side Effects of Victoza (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 Sep 2010 • 1 answer
Posted 5 Apr 2011 • 3 answers
Posted 3 Mar 2012 • 17 answers
I took Victoza .6 for 5 days with no problems, then on 6th day had terrible diarrhea which has last?
Posted 1 Nov 2014 • 2 answers
Posted 21 Aug 2015 • 0 answers